# SDR DXTA200500687

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 4,304 hours, 3,435 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LO BRAKE PRESS & ANTISKID INOP ANNUNCIATOR ILLUMINATED AT START OF T/O ROLL CAUSING WHEEL BRAKE FAILURE, THE EMERGENCY BRAKING SYSTEM WAS USED.  TROUBLESHOT TO POWER BRAKE CONTROL RELAY KN003.  RELAY WOULD NOT CLOSE.  REMOVED AND REPLACED RELAY IAW CC 560XL WIRING DIAGRAMS 32-40-01.  BLED ANTISKID BRAKE SYSTEM.  LEAK CHECKS AND OPERATIONAL CHECKS GOOD IAW CC 560XL MM CHAPTER 32-42-00.
